MathSciNet Relay Station
MathSciNet bibliographic data
MR977261 (89m:65022b) 65D20 (65-04)
Babushkina, L. V.; Kerimov, M. K.; Nikitin, A. I. Algorithms for calculating spherical Bessel functions in the complex domain. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 28 (1988), no. 12, 1779--1788, 1918; translation in U.S.S.R. Comput. Math. and Math. Phys. 28 (1988), no. 6, 122–128 (1990)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement